# SDR 2007FA0000221

- Difficulty date: February 22, 2007
- Submitted: March 13, 2007
- Operation: General aviation
- Make and model: Cessna 172R
- Engine: Lyc IO360L2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part serial: V537920184
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL OVERHAUL, CRANKSHAFT FOUND PITTED IN THE INTERNAL BORE.  THIS ENGINE WAS LAST OVERHAULED BY THE FACTORY, JULY 2002..  THE PID COATING DOES NOT SEEM TO PREVENT PITTING OR CORROSION.  (K)
